Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Have acute thyroiditis. Could it be caused by taking Duromine?

I was just diagnosed with Thyrogitis and have an over active thyroid with swelling have had biopsy which showed acute thyrogitis ... I have been suffering for the past month I had been taking Duromine for 12 months 15mg was wondering if that could be the cause of it as I stopped it suddenly a month ago seems like a coincidence just curious if that is the cause of it going to drs tomorrow to get results of nuclear xray
Asked On : Wed, 12 Dec 2012
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Thanks for writing us
Duromine does not cause thyroiditis as side effect so its just an coincidence.
Most common cause of thyroiditis is usually bacterial or fungal infections
Answered: Sat, 9 Aug 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor